# SDR FDEA201907161595

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,204 hours, 27,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 69341471
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR JAMB LOWER SILL ACTUATOR PAN PUNCTURED REPLACED MAIN CARGO DOOR JAMB LOWER SILL ACTUATOR PAN IAW EA #F-5320-T0348051B AND SRM 51-40-02.
